# SDR 06FDEA0302

- Difficulty date: January 20, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Misdrilled
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NLG RT TRUNNION SUPPORT FITTING FWD LOWER HOLE HAS MISDRILLED HOLE.  REPAIRED NLG RT TRUNNION SUPPORT FITTING IAW FED EX EA 7-5310-96601.
